# SDR UALA2011022800981

- Difficulty date: February 28, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 61,454 hours, 22,612 cycles
- Engine: Pwa PW2037
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Damaged
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-A REPORTED SCRATCHES IN VIEW INT AT DOOR 3L.  REPLACED DOOR MOUNTED WINDOW PER AMM.
